# SDR CA960212008

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bent
- Location: Prop #3 Tip
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE DAMAGE NOTICED WHILE AIRCRAFT WAS UNDERGOING MAINTENANCE. SUSPECT CAUSE WAS GROUND DEBRIS CONTACT DURING TAXI.
